This is a new group started the FIRST DAY OF THE YEAR 2012 started for people that are wanting to get off Methadone and/or Suboxone. Please post your experiences because the worst part of getting clean of these synthetic opiates is "THE UNKNOWN"
I would like to know im on 67mgs of methadone i was at 80mgs that was my highest i was ever on.im decreaseing to get compleatly off,i need to know im going to decrease 5mgs a week till omgs can i do this without being sick? I have only been going to the clinic 5 months . so there decreasing me by 5mgs a week. could some one let me know tonight if i can do it that way without being sick thank you ponco.
when you feel the anxiety and all the feelings that come with getting of the methadone remember it. Because you are going to want the opiod again in your lifetime. The heroin demon's are going to and fro...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.